de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Decay of the maxwell field on the Schwarzschild manifold

Blue, P. (2008). Decay of the maxwell field on the Schwarzschild manifold. Journal of Hyperbolic Differential Equations, 5(4), 807-856. doi:10.1142/S0219891608001714.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1496-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1498-5
Genre: Journal Article

Files

show Files
hide Files
:
JoHDE05-807.pdf (Publisher version), 603KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Blue, Pieter1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: We study solutions of the decoupled Maxwell equations in the exterior region of a Schwarzschild black hole. In stationary regions, where the Schwarzschild radial coordinate takes values in a bounded interval away from the event horizon, we obtain decay for all components of the Maxwell field at a rate which is bounded by the inverse of the standard time coordinate. We use vector field methods and no not require a spherical harmonic decomposition. In outgoing regions, where the Regge–Wheeler tortoise coordinate grows at least linearly with the time coordinate, we obtain decay rates for each of the null components. These rates are similar to the rates in flat space but weaker. Along the event horizon and in ingoing regions, where the Regge–Wheeler coordinate is negative and the outgoing, Eddington–Finkelstein null-coordinate is positive, all components (normalized with respect to an ingoing null basis) decay at a rate which is bounded by the inverse of the outgoing null coordinate.

Details

show
hide
Language(s):
 Dates: 2008-12
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1142/S0219891608001714
eDoc: 399845
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Hyperbolic Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 5 (4) Sequence Number: - Start / End Page: 807 - 856 Identifier: ISSN: 0219-8916